# SDR 2025FA0000060

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: General aviation
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 13,248 hours, 10,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 13,248 hours, 10,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF PANEL 163AC, FOUND PANEL TO BE CORRODED. PERFORMED AN EDDY CURRENT INSPECTION ON A BLENDED AREA LOCATED ON PANEL 163AC, FOR THE PRESENCE OF CRACKS AND CORROSION, IAW THE CESSNA 560XL NDTM, PART 6, 20-00-02. NO CRACKS OR CORROSION NOTED AT THE TIME OF THIS INSPECTION. PERFORMED AN ULTRASONIC THICKNESS INSPECTION IAW THE CESSNA 560XL NDTM, PART 4, 20-00-01. THE REMAINING THICKNESS WAS MAPPED ON THE SURFACE OF THE BLENDED AREA. COMPLIED WITH NETJETS RFTS-112800 N573QS (560-5827) PANEL 163AC CORROSION REV 0. DATED 27JAN25.
